Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Linear-parameter-varying control of an improved three-degree-of-freedom aeroelastic model
Author: Prime, Z.
Cazzolato, B.
Doolan, C.
Strganac, T.
Citation: Journal of Guidance Control and Dynamics, 2010; 33(2):615-619
Publisher: Amer Inst Aeronaut Astronaut
Issue Date: 2010
ISSN: 0731-5090
Statement of
Zebb Prime, Ben Cazzolato, Con Doolan and Thomas Strganac
Rights: Copyright © 2009 by Zebb Prime
RMID: 0020095835
DOI: 10.2514/1.45657
Appears in Collections:Mechanical Engineering publications
Environment Institute publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.